I have been on bupropion xl 150mg for almost a week now I THINK I am feeling more energetic and i am seeing numbers on the scale that i haven't seen in a very long time..HOWEVER I am wondering when the full benifites of this medication should be felt? I am still emotional, weapy i can go from one extreme to the other. So what I would like to know is how long should one wait b4 I ask my doctor to perhaps increase my dose ?
Generally its given 150 mg once a day for 3 days then increased to 150 mg twice a day after that. I'm with you on the energy. I just started it Sunday. Today is the first day of the 300 a day. So I can't answer you. I'm still weaning off Effexor. I don't know if my energy is from the bupropion or from the veil of Effexor lifting. How much did you loose? I don't know if I've lost anything, I don't have a scale. I go to my pain dr on Friday so I'll see then.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2012 • 3 answers
Posted 2 May 2013 • 1 answer
Posted 19 Feb 2016 • 2 answers
Posted 18 Aug 2017 • 1 answer
Posted 27 Jan 2018 • 2 answers